Prednisone + Injectable Fillers

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Juveni Confort Dermal Filler - Lots of Swelling

I had Juveni Confort (Perlane equivalent?) in 2 sessions, 2 weeks afer Fractional CO2 laser. #1 was Nasolabial, marionette lines, tear troughs &... READ MORE

Will Taking Prednisone Cause More Side Effects with Fillers and Lasers Like Radiesse, Gentle Waves, or BBL?

I am taking 20 mg of prednisone for arthritis daily. Will it cause more bruising or other side effects if I have Radiesse, Restylane, Gentle Waves LED... READ MORE

Continuous r acting ns to facial filler.

I had facial fillers injected over a year ago and I am still experiencing reactions in the form of swollen eyes and bumps. My doctor has injected... READ MORE

Facial fillers and RF facials - I had facial filler done in March 2015 and have had reactions ever since.

I had facial filler done in March 2015 and have had reactions ever since in the form of lumps and facial swelling specifically around my right eye. My... READ MORE

No matching results